Lyapunov exponents for some quasi-periodic cocycles

Research output: Contribution to journalArticlepeer-review

Abstract

We consider SL(2, ℝ)-valued cocycles over rotations of the circle and prove that they are likely to have Lyapunov exponents ≈ ±logλ if the norms of all of the matrices are ≈ λ. This is proved for λ sufficiently large. The ubiquity of elliptic behavior is also observed. † This research is partially supported by the National Science Foundation.

Original languageEnglish (US)
Pages (from-to)483-504
Number of pages22
JournalErgodic Theory and Dynamical Systems
Volume17
Issue number2
DOIs
StatePublished - Apr 1997

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lyapunov exponents for some quasi-periodic cocycles'. Together they form a unique fingerprint.

Cite this